# SDR IPXA2020032353474

- Difficulty date: March 3, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720313
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H MLG W/W O/B AFT WALL 2ND VERTICAL STIFFNER FROM FWD. END IS CRACKED.REMOVED, FABRICATED AND REPLACED STIFFNER IAW DWG. ANB7203 AND SRM 51-31-01. (MINOR)
